# SDR SWIA200819429

- Difficulty date: March 31, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 11,414 hours, 7,288 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6395 - CAPTAINS SIDE WINDOW CRACKED DURING DESCENT.  REPLACED SIDE WINDOW IAW 56-12-01, P/N NP-139322-5, SN/OFF 03245H3457.
